Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 929186, 6 pages
http://dx.doi.org/10.1155/2013/929186
Research Article

Stability Switches in a First-Order Complex Neutral Delay Equation

Departamento de Matemática Aplicada, Universidad de Alicante, Apartado Postal 99, 03080 Alicante, Spain

Received 23 July 2012; Accepted 12 November 2012

Academic Editor: Samir H. Saker

Copyright © 2013 M. Roales and F. Rodríguez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Roales and F. Rodríguez, “Stability Switches in a First-Order Complex Neutral Delay Equation,” Journal of Applied Mathematics, vol. 2013, Article ID 929186, 6 pages, 2013. doi:10.1155/2013/929186